# SDR HALA2009121300578

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 25,764 hours, 4,969 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7203705
- Part serial: 1859
- Condition: Failed
- Part time: 21,352 hours, 4,057 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - ENGINE LT NR N2 ROTATION WITH START VALVE OPEN PRESSURE NORMAL.  REMOVED AND REPLACED LT ENG STARTER, IAW 80-11-01 LEAK CHECK GOOD, STARTING NORMAL.  OK FOR SERVICE.
